RANKING FUZZY NUMBERS WITH INDEX OF OPTIMISM

Cited 151 time in webofscience Cited 0 time in scopus
  • Hit : 137
  • Download : 0
Publisher
ELSEVIER SCIENCE BV
Issue Date
1990-04
Language
ENG
Article Type
Article
Citation

FUZZY SETS AND SYSTEMS, v.35, no.2, pp.143 - 150

ISSN
0165-0114
DOI
10.1016/0165-0114(90)90189-D
URI
http://hdl.handle.net/10203/65314
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 151 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0